Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Applied Sciences
Year: 2006  |  Volume: 6  |  Issue: 6  |  Page No.: 1258 - 1264

An Analytical Approach on Non-parametric Estimation of Cure Rate Based on Uncensored Data

M. Taj Uddin, A. Sen, M.S. Noor, M.N. Islam and Z.I. Chowdhury    

Abstract: This study deals with the analysis of non parametric estimation of Cure rate parameter. Frailty models have been proposed for cure rate estimation. In this research we have tried to estimate the cure parameter from the Frailty model using non-parametric maximum likelihood estimation (NPMLE) method. To perform the analysis, we consider two cases: i) cured and non cured group simultaneously and ii) non cured group only. The analysis showed that cute rate estimator can not be obtained from the analytical solution of the estimating equation but may be obtained from the numerical solution of the equation.

Cited References   |    Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility